# SDR CA120329008

- Difficulty date: March 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 17008115
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH WHEN THE GEAR HANDLE WAS SELECTED DOWN, THE RT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  COMPLETED QRH BY CYCLING THE GEAR HANDLE TWO TIMES AND THE GEAR CAME DOWN AND INDICATED LOCKED.  REMOVED AND REPLACED THE SIDE STAY ACTUATOR.
